Dry Vagina After Using Birth Control Injections?
… I want to ask why the injection kb 3 months … no water for the stimulation p.gk influence my wife
What do you mean by stimulated water? Are you saying the vaginal area is dry?
Using birth control is a contraceptive method that can be used to prevent pregnancy. Birth control can consist of injectable or pill birth control. Both of these methods contain hormones, so they may cause some side effects such as headache, increased blood pressure, burning sensation, weight gain.
From the circumstances experienced by your wife, there is no water / lubricant that bins your wife's female area, this is not affected by the birth control used. Injectable birth control does not cause dryness in the female area.
If indeed the condition of your wife's vaginal area tends to be dry then this may be due to causes such as reduced stimulation, lack of foreplay during intercourse, or because of an infection in the female area.
Therefore, if this situation persists, it is better for your wife to go to the doctor directly, so that the doctor can directly check the condition of your wife first and later can provide the right therapy.
The following is an article that you can read about injectable birth control
may be useful. Thank you